# SDR UALA2011042802075

- Difficulty date: April 28, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 83,592 hours, 10,180 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: S1356B37
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP. AFT CREW REST AREA CEILING ONE OUTBOARD BULB.  RELAMPED. OPS NORMAL.
